Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243942] of Lenhard L. Ng

Papers Published

  1. Ng, LL, Hamiltonian Decomposition of Lexicographic Products of Digraphs, Journal of Combinatorial Theory. Series B, vol. 73 no. 2 (1998), pp. 119-129 [doi]
    (last updated on 2017/12/17)

    Abstract:
    We partially resolve a conjecture of Alspach, Bermond, and Sotteau by showing that the lexicographic product of two hamiltonian decomposable digraphs, the first of odd order, is itself hamiltonian decomposable in general. © 1998 Academic Press.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320